A new subdivision for computing fixed points with a homotopy algorithm

A.J.J. Talman, G. van der Laan

Research output: Contribution to journalArticleProfessional

213 Downloads (Pure)
Original languageEnglish
Pages (from-to)78-91
Number of pages14
JournalMathematical Programming
Volume19
Issue number1
Publication statusPublished - 1980

Cite this

@article{d702630e5e0d4c31bd1e1881d70e4a8f,
title = "A new subdivision for computing fixed points with a homotopy algorithm",
author = "A.J.J. Talman and {van der Laan}, G.",
note = "Pagination: 14",
year = "1980",
language = "English",
volume = "19",
pages = "78--91",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "1",

}

A new subdivision for computing fixed points with a homotopy algorithm. / Talman, A.J.J.; van der Laan, G.

In: Mathematical Programming, Vol. 19, No. 1, 1980, p. 78-91.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A new subdivision for computing fixed points with a homotopy algorithm

AU - Talman, A.J.J.

AU - van der Laan, G.

N1 - Pagination: 14

PY - 1980

Y1 - 1980

M3 - Article

VL - 19

SP - 78

EP - 91

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 1

ER -